Trin tablets

Trin

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Trin?

The active ingredient of Trin brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Trin is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Trin include: ; ; ; ; ; ; .

How to Buy Trin syrup online?

To purchase Trin online - just click on the "Buy Now" button from the top and follow along with our shop. Order and payment takes a few minutes, and all steps are evident. We don't take a medical prescription and we have many procedures of payment. With each detail of rapid delivery and confidentiality, you can read on the applicable pages on the links in the top menu.

Related Medications

Fenax

Fenax 180mg, 120mg

fexofenadine

More info

Raspjine

Raspjine 10ml

azelastine

More info

Lora-Lich

Lora-Lich 10mg

loratadine

More info

Rhinil

Rhinil 10mg, 5mg

cetirizine

More info

Why is this medication prescribed?

Trin is used to temporarily relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds). These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Trin is also used to treat itching and redness caused by hives. However, Trin does not prevent hives or other allergic skin reactions. Trin is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Trin is also available in combination with pseudoephedrine (Sudafed, others). This monograph only includes information about the use of Trin alone. If you are taking the Trin and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.

When to take Trin

You may only need to take Trin on a day you have symptoms, such as if you’ve been exposed to a trigger like animal hair. Or you may need to take it regularly to prevent symptoms, such as to stop hay fever during spring and summer.

Q: What are short and long-term effects Zyrtec?

A: Zyrtec (Trin) is a long-acting antihistamine commonly used to treat the symptoms of seasonal allergies including sneezing, itching, watery eyes, and runny nose. Zyrtec (Trin) will treat these symptoms whether they are caused by seasonal allergies or a cold. Short-acting antihistamines work quicker and are potent at drying secretions, but require more frequent dosing (every 4 to 6 hours) and can cause drowsiness. Zyrtec (Trin) is considered to be a less drowsy option compared to short-acting antihistamine alternatives (e.g., Benadryl or Chlor-Trimeton). Because Zyrtec (Trin) is long-acting, it is dosed at 10mg for adults once a day every 24 hours. Common side effects associated with Zyrtec (Trin) include dizziness, drowsiness, feeling tired, dry mouth, sore throat, nausea, constipation, or headache. Stop using Zyrtec (Trin) and notify your doctor if you experience any of the following serious side effects including fast irregular heartbeat, weakness, tremors, insomnia, feeling restless, hyperactivity, confusion, vision problems, and decrease urine output. This is not a complete list of side effects associated with Zyrtec (Trin). These side effects can occur during short-term or long-term use but are more common at high doses and/or with older adults. Follow the directions on the box or as directed by your physician. Jennifer Carey, RPh, PharmD

Nervous System

The minor sedative properties of Trin have been established in previous studies, while the sedation effects of levoTrin are still undecided . As stated by the authors, this is the first reported meta-analysis reviewing the sedative effects of levoTrin. Forty-eight studies were included in the analysis, encompassing 18 014 participants. The primary outcome reported was the risk ratio of sedative effects compared to placebo, second-generation antihistamines, and first-generation antihistamines. When compared to placebo, levoTrin caused modest sedation (RR 1.67; 1.17–2.38, 95% CI), while demonstrating no difference in sedation properties when compared to other second-generation histamine antagonists (fexofenadine, desloratadine, loratadine, bilastine, olopatadine, azelastine, and rupatadine) (RR 1.23; 0.96–1.58, 95% CI). As compared to first-generation antihistamines, levoTrin had less sedation. Overall, a number needed to harm was calculated for sedation in patients taking levoTrin as 111, which is comparable to other second-generation antihistamines. The authors concluded that levoTrin can be used in patients who require an antihistamine with limited sedation effect, while also demonstrating that levoTrin has less sedation as compared to first-generation antihistamines .

What Are Warnings and Precautions for Trin?

  • Documented hypersensitivity to Trin or hydroxyzine
  • This medication contains Trin. Do not take Zyrtec, Zyrtec Allergy, Children's Zyrtec Allergy, Children's Zyrtec Hives Relief, PediaCare Children's 24 Hour Allergy, Aller-Tec, or Wal-Zyr if you are allergic to Trin or any ingredients contained in this drug
  • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately

  • Avoid use if there is hypersensitivity to Trin or hydroxyzine.

Effects of Drug Abuse

  • Avoid use of alcohol, sedatives, and tranquilizers as Trin can increased the risk of drowsiness. Trin may cause central nervous systemdepression; avoid activities requiring mental alertness until accustomed to medication.
  • See "What Are Side Effects Associated with Using Trin?"

  • See "What Are Side Effects Associated with Using Trin?"

  • Avoid use of alcohol, sedatives, and tranquilizers as Trin can increased the risk of drowsiness Trin may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication Use caution in hepatic and renal impairment The elderly may be more sensitive to adverse effects

  • Use of Trin in pregnancy may be acceptable. Either animal studies show no risk but human studies are not available, or animal studies showed minor risks and human studies were done and showed no risk
  • Zyrtec-D 12-hour use with caution in pregnancy if benefits outweigh risks. Animal studies show risk and human studies are not available or neither animal nor human studies were done
  • Trin is excreted in breast milk, use is not recommended while breastfeeding

How should this medicine be used?

Trin comes as a tablet, a chewable tablet, an extended release tablet, and a syrup (liquid) to take by mouth. It is usually taken once a day with or without food. Take Trin at around the same time every day. Follow the directions on your package label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Trin exactly as directed. Do not take more or less of it or take it more often than directed on the package label or as recommended by your doctor.

Do not use Trin to treat hives that are bruised or blistered, that are an unusual color, or that do not itch. Call your doctor if you have these types of hives.

Stop taking Trin and call your doctor if your hives do not improve during the first 3 days of your treatment or if your hives last longer than 6 weeks. If you do not know the cause of your hives, call your doctor.

If you are taking Trin to treat hives, and you develop any of the following symptoms, get emergency medical help right away: difficulty swallowing, speaking, or breathing; swelling in and around the mouth or swelling of the tongue; wheezing; drooling; dizziness; or loss of consciousness. These may be symptoms of a life-threatening allergic reaction called anaphylaxis. If your doctor suspects that you may experience anaphylaxis with your hives, he may prescribe an epinephrine injector (EpiPen). Do not use Trin in place of the epinephrine injector.

2.7.4 Interference of Miscellaneous Drugs With Immunoassays for TCAs

Hydroxyzine and Trin are antihistamines that may interfere with the FPIA assay for TCAs for application on the Abbott AxSYM analyzer. However, neither hydroxyzine nor Trin should interfere after recommended low-dose therapy, and such interference is expected with ingestion of higher dose or overdose . Interference of diphenhydramine, an antihistamine in the EMIT assay for TCAs in serum, is interesting because unlike phenothiazine, diphenhydramine is an ethanolamine. A 21-year-old woman ingested 2 g of diphenhydramine. In vitro testing indicated that when drug-free serum was supplemented with up to 60 ng/mL of diphenhydramine, the response to TCA screen was negative, and specimens containing 690 ng/mL or greater amounts of diphenhydramine were clearly positive. Usually, ingestion of 100 mg of diphenhydramine leads to a serum diphenhydramine level of approximately 112 ng/mL 2 hours after ingestion. Therefore, positive screen for TCAs is more likely a result of diphenhydramine overdose . Buflomedil in therapeutic concentration (between 1 and 4 μg/mL) does not interfere with TCAs assay, but overdosed patients (with serum buflomedil level >13 μg/mL) may show a false-positive response. A 16-year-old comatose boy with general seizure was admitted to the hospital. A blood specimen tested by the EMIT assay for TCAs (Behring, Cupertino, CA) was positive, and the result was later confirmed as a false positive due to the presence of buflomedil at a concentration of 28 μg/mL in the specimen .

Q: Is it safe to take Zyrtec-D and/or Zyrtec during pregnancy?

A: Zyrtec (Trin) and Zyrtec-D are both labeled as a pregnancy Category C by the FDA. Pregnancy Category C is defined by the FDA as "animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks". Both ingredients are excreted in breast milk. It is unknown with Zyrtec or Zyrtec-D will harm an unborn baby; therefore, it is best to discuss this medication with your doctor if you are or if you are planning on becoming pregnant. Zyrtec (Trin) is a long-acting antihistamine commonly used to treat the symptoms of seasonal allergies including sneezing, itching, watery eyes, and runny nose. Zyrtec (Trin) will treat these symptoms whether they are caused by seasonal allergies or a cold. Zyrtec (Trin) is considered to be a less drowsy option compared to short-acting antihistamine alternatives (e.g., Benadryl or Chlor-Trimeton). Because Zyrtec (Trin) is long-acting, it is dosed at 10mg for adults once a day every 24 hours. Common side effects associated with Zyrtec (Trin) include dizziness, drowsiness, feeling tired, dry mouth, sore throat, nausea, constipation, or headache. Stop using Zyrtec (Trin) and notify your doctor if you experience any of the following serious side effects including fast irregular heartbeat, weakness, tremors, insomnia, feeling restless, hyperactivity, confusion, vision problems, and decrease urine output. This is not a complete list of side effects associated with Zyrtec (Trin). These side effects can occur during short-term or long-term use but are more common at high doses and/or with older adults. Follow the directions on the box or as directed by your physician. Jennifer Carey, RPh, PharmD

Who can and can’t take Trin

Trin tablets and liquid that you buy from pharmacies and supermarkets can be taken by adults and children aged 6 and older.

Children over the age of 2 can also take liquid Trin for hay fever and skin allergies.

Trin can also be taken under medical supervision by children aged 1 year and older.

Trin isn’t suitable for some people. Tell your doctor or pharmacist if you:

  • have had an allergic reaction to Trin or any other medicines in the past
  • have an allergy to peanuts or soya
  • have an allergy to the food additives, E218 or E216
  • have an intolerance to, or cannot absorb, some sugars such as lactose or sorbitol
  • have liver or k >Pregnancy and breastfeeding

You can take Trin while you’re pregnant. However a similar antihistamine called loratadine is normally used first because there’s more information to say that it’s safe.

  • Trin isn’t thought to be harmful during pregnancy, but as very few pregnant women have been studied, it is not possible to be certain.

Talk to your doctor about the benefits and possible harms of taking Trin. It will also depend on how many weeks pregnant you are and the reason you need to take Trin.

To assess the safety of Trin during pregnancy, a prospective observational cohort study with data from 1992 until 2006 was conducted 3) . Pregnancy outcome was compared between a cohort of pregnant women exposed to Trin during the first trimester (n=196) and a control group not exposed to potential teratogens (n=1686). Major birth defects were not more common in the study group than in the control group 4) . The investigators also compared the crude rate of spontaneous abortions of preterm deliveries and the birth weight of term newborns. This prospective observational study on Trin in pregnancy suggests that the use of Trin is relatively safe during the first trimester 5) .


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap